# SDR C2XA09SH384

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 12,890 hours, 6,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 20 PREVIOUS REPAIR ON LT OMEGA BEAM IS CORRODED (LEVEL 2 LOCAL).  MAINTENANCE REMOVED AND REPLACED PREVIOUS REPAIR AT FRAME 20 ON LT OMEGA BEAM IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
